MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA (3F) 1.00MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA (3F) 1.00MM X 60CM
Model Number 384463
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"a review of the dhr and inspection records was conducted, and no similar concerns were found.According to the product experience report there was no sample available for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, the results are inconclusive.However, based on the number of complaints regarding the same issue with this part number, this complaint will be confirmed.Several complaints for this part number have previously been received regarding a cracked hub resulting in leakage, and capa 2021-039 was initiated to address this issue.The capa is currently in the implementation phase and will evaluate the corrective action implementation for effectiveness to prevent a recurrence of this issue.".
 
Event or Problem Description
Broken catheter, this one cracking at the level of the plastic junction.For the moment our babies are doing well following the incidents.But from the perspective that our premature baby, who is basically a very fragile baby with no immune defence, each installation where the breakage of the catheters has occurred, which has required a 2nd or even a 3rd installation, is an injury which is difficult to justifiable and this poses several major risks to its follow-up.The damages are many.A delay in treatment (parenteral nutrition and antibiotics, hemodynamic instability) which is essential to its survival a potential risk of infection related to multiple catheter changes.A risk of deterioration of the state of health during intra-hospital transport.Pain related to the installation procedure.The risk of weight loss and hypoglycemia.A major source of stress for families.(french translated to english).

Brand Name
L-CATH PICC S/L 20GA (3F) 1.00MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17424121
Report Number0001625425-2023-01147
Device Sequence Number15346436
Product Code LJS
UDI-Device Identifier00886333209828
UDI-Public00886333209828
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model Number384463
Device Lot Number11438841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown